# SDR SWAA2024062587817

- Difficulty date: May 19, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500D STR 19R GUSSET CRACK.  REMOVED AND REPLACED GUSSET AT FWD CARGO COMP STA 500D STR 19R AS PER SRM 51-40-02-0G-0 & DWG 143A9481.
